# SDR FDEA201906271417

- Difficulty date: June 27, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Part number: ARB292410
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE FORMER AT XOS 673 WAS FOUND CRACKED.   THE FORMER WAS REMOVED IAW SRM 51-31-01-OG AND FABRICATED A NEW FORMER IAW DRAWING ARB 2924, REVISION B. INSTALLED THE NEW FORMER IAW SRM 51-33-01-OG. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
